MAUDE Adverse Event Report: GALIL MEDICAL LTD ICEFORCE¿ 2.1 CX L 90° NEEDLE; CRYOABLATION NEEDLE

GALIL MEDICAL LTD ICEFORCE¿ 2.1 CX L 90° NEEDLE; CRYOABLATION NEEDLE
Model Number FPRPR3618
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Muscle Spasm(s) (1966)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent cryoablation for a renal case with five iceforce needles.The patient was under conscious sedation.During active thaw cycle, the patient experienced muscle spasm.Passive thaw was used to complete the case as expected with no patient injury.It is unknown which needle caused the stimulation; therefore all five needles will be returned for investigation.
 
Additional Manufacturer Narrative
Five needles were returned to the manufacturer for investigation.One out of five needles exhibited "shorting" beahviour, whereby the heater wire was suspected to be in contact with the needle shaft.The other four needles passed electrical testing, with all electrical parameters within specification.The needle that exhibited "shorting" behaviour showed a high voltage upon initial testing, but further testing showed that the needle performed as expected.The complaint could not be confirmed, and the root cause could not be identified.
 
Event or Problem Description
This mdr is follow up 1 to reported the investigation findings of the five needles used in this cryoablation case.No further follow-up or investigation is anticipated.

Brand Name
ICEFORCE¿ 2.1 CX L 90° NEEDLE
Common Device Name
CRYOABLATION NEEDLE
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building
p.o. box 224
industrial park, 20692 03
IS  2069203
MDR Report Key9538114
Report Number9616793-2020-00001
Device Sequence Number11356713
Product Code GEH
UDI-Device Identifier07290104831089
UDI-Public07290104831089
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162599
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRPR3618
Device Catalogue NumberFPRPR3618
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date02/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1